# SDR ASAA0610244

- Difficulty date: March 8, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB LEFT T/E AT RUDDER STA 174 PANEL ATTACH ANGLE HAS CORROSION.  REPLACED PER SRM 55-30-1.
